Symbicort and Hiccups

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Nov 2008
Total Posts : 360
   Posted 9/15/2009 10:11 AM (GMT -6)   
Has anyone noticed that they get hiccups a couple of hours after taking Symbicort?  I take two puffs in the morning and 2 in the evening.  I get hiccups several times throughout the day and when I wake up in the middle of the night.  Just wondering if anyone else has this happen?
Presently on: 600 mg. Remicade every 5 weeks
                   Venofer infusion every 5 weeks
                   B12 every 5 weeks              
                   15 mg. Methotrexate/injection weekly
                   12 Asacol daily
                   10 mg. Celexa daily
                   Zofran as needed

Randy tafoya
New Member

Date Joined Aug 2009
Total Posts : 1
   Posted 9/25/2009 12:16 PM (GMT -6)   
i just started symbicort and it makes me throw up every time i use it

New Member

Date Joined Nov 2009
Total Posts : 3
   Posted 11/16/2009 2:50 PM (GMT -6)   
well i have been taking symbicort for awhile and it gives me the shakes and fast heartbeat but no hiccups.

New Member

Date Joined Aug 2009
Total Posts : 10
   Posted 11/17/2009 11:18 PM (GMT -6)   
I have been on Symbicort for almost a year now and my asthma is practically non existent. I have not noticed any "side affects".
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 7:54 PM (GMT -6)
There are a total of 2,713,177 posts in 299,168 threads.
View Active Threads

Who's Online
This forum has 153741 registered members. Please welcome our newest member, OnlineCounselling.IO.
371 Guest(s), 10 Registered Member(s) are currently online.  Details
momto2boys, TotesMagotes, Sungirl1, Gear, Healing98, time2reclaim, blksteeda, UC Medic, Robertmp, julymorning

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer